# SDR 5XWR201307110363

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: General aviation
- Aircraft: N440DA
- Make and model: Cessna 441
- Aircraft serial: 4410207
- Aircraft time: 9,975 hours, 7,162 cycles
- Engine: Garrtt TPE3318
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 571531040
- Condition: Misoverhauled
- Location: Zone 100
- Part time: 9,975 hours, 7,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A PHASE 2, 3, & D, TASK A361004,  BLEED AIR LINE EXHIBITED CORROSION WHERE ITS FLANGE FASTENS TO THE FUSELAGE SKIN  BS 187.87 RBL 27, AND WL 62.79.  ON DISASSEMBLY, FLANGE TO FUSELAGE JOINT FOUND WITH HEAVY DISSIMILAR METAL CORROSION.  INVESTIGATION FOUND THAT DURING A PRIOR MX EVENT,  DUCT INSTALLED WITHOUT GASKET.  INSTALLER UTILIZED RED RTV SEALANT.  ACFT UNDERWENT A PHASE 2, 3, 4, 5, & 6  12 MONTHS AND .5 FLIGHT HOUR PRIOR TO THIS DISCOVERY.
